Bulletin of the American Mathematical Society

Ergodic theory and the geodesic flow on surfaces of constant negative curvature

Eberhard Hopf

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 863-877.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533160

Mathematical Reviews number (MathSciNet)
MR0284564

Zentralblatt MATH identifier
0227.53003

Citation

Hopf, Eberhard. Ergodic theory and the geodesic flow on surfaces of constant negative curvature. Bull. Amer. Math. Soc. 77 (1971), no. 6, 863--877. https://projecteuclid.org/euclid.bams/1183533160


Export citation

References

  • 1. Eberhard Hopf, Ergodentheorie, Ergebnisse der Mathematik, Band 5, no. 2, Springer-Verlag, Berlin, 1937.
  • 2. Eberhard Hopf, Stalistik der geodätischen Linien in Mannigfaltigkeiten negativer Krümmung, Ber. Verh. Sächs. Akad. Wiss. Leipzig 91 (1939), 261-304. MR 1, 243.